Top answers from doctors based on your search:
Disclaimer

Sex problems with citalopram

A 59-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Citalopram: If you have tolerated the current dose well, there is a good chance that the higher dose will not cause a significant increase in side effects. But y ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 17-year-old male asked:
Dr. Paul Pyles
33 years experience Addiction Medicine
No problem : Taking your Celexa (citalopram) a few hours early will not harm you.
1
1 thank
A 24-year-old female asked:
Dr. Samuel Bayles
19 years experience Child Psychiatry
Side effects: if you just started the medication then yes, you may still be adjusting to it. if you've been on the citalopram for more than a month and then this de ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Gamal Boutros
39 years experience Neurology
Good partner: Some cases post discontinue ssri continue to have trouble with erection, desire, but wellbutrin (bupropion) helps--and understanding partner speed rec ... Read More
6
6 thanks
A 40-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
IN SOME PATIENTS YES: Depends also on the length of treatment.
2
2 thanks
A 25-year-old male asked:
Dr. Michael Goodhope
21 years experience Family Medicine
No: Ssri/snri (anti-depressants) and nsaids all interact with platelets. Aspirin also interacts with platelets and can increase risk of bleeding. Being th ... Read More
4
4 thanks
A 20-year-old male asked:
Dr. Michael Roman
26 years experience Internal Medicine
No: Not uncommon with this medication. Talk to your doctor about changing your treatment options Your sex drive should return after you are off the med ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Patrick Tapia
13 years experience Psychiatry
Common: Citalopram and escitalopram are notorious i suppose for reducing sex drive. Although all selective serotonin reuptake inhibitors can do this it is th ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Neil Liebowitz
39 years experience Psychiatry
SSRI effect: All ssri can lower sex drive and cause delayed orgasm. The reason is unknown, but i think it might have to do with causing general contentness and ma ... Read More
A 34-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Yes it can: Good luck.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month